Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Keppra

Keppra

Can keppra make my depression worse

A MyEpilepsyTeam Member said:

Keppra can make you depressed, change your mood and behavior, trouble with balance, dizziness and tiredness. I believed that's most of it.

posted about 6 years ago
A MyEpilepsyTeam Member said:

@A MyEpilepsyTeam Member , It is very possible. There are many meds out there that have bad side effects.

posted about 4 years ago
A MyEpilepsyTeam Member said:

Diarrhea is usually attached more to codeine then keppra. Codeine tends to irritate
The stomach but I don't think it irritate your stomach. I don't know that much about
Keppra. I took it for a very short time but had side affects so she changed me to
Something else. Talk with your Dr maybe she or he will change you to a different.
Best of luck!!!

posted about 6 years ago
A MyEpilepsyTeam Member said:

I also found diarrhea was one bad side effect something the doctor found useful in prescribing pain medication for me his answer was Codeine as it was a constipator

posted about 6 years ago
A MyEpilepsyTeam Member said:

I don't take keppra so I can't help you much with it. I have heard that it can cause depression.

posted about 6 years ago
Already a Member? Log in